MAUDE Adverse Event Report: I.T.S. GMBH HALLUX OSTEOTOMY PLATE; HOL

I.T.S. GMBH HALLUX OSTEOTOMY PLATE; HOL
Model Number 21015-08
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to lack of information of the incident and the product itself, the last quality inspection documents, including the material certificates of the hallux osteotomy plate and the locking screw were checked and no deviation was found.We have send a request to the distribution partner to gain more information of the incident.We have not received the product back.
 
Event or Problem Description
Concerning the complaint form we have received from our distributor, a d=3.0mm cancellous screw has not locked in a hallux osteotomy plate.Due to this another screw was used to finish the surgery.

Brand Name
HALLUX OSTEOTOMY PLATE
Common Device Name
HOL
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
MDR Report Key6669551
Report Number3004369035-2017-00002
Device Sequence Number43868
Product Code HRS
UDI-Device Identifier09120047298664
UDI-Public09120047298664
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21015-08
Device Catalogue Number21015-08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2017
Initial Report FDA Received Date06/27/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;